MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TI DUR REG FLUTED STEM12X155MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH TI DUR REG FLUTED STEM12X155MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 64786690
Medical Device Problem Codes Break (1069); Fracture (1260); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Injury (2348); Inadequate Osseointegration (2646)
Date of Event 08/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
X-ray confirms fractured femoral stem.Cause not established.Need revision operative report and examination of explanted components.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the reported lot.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that patient's right knee was revised due to aseptic loosening of the femur and tibia, as well as a broken femoral stem at the stem/ offset bolt interface.Rep reported the patient's entire knee was revised.
 
Event or Problem Description
It was reported that patient's right knee was revised due to aseptic loosening of the femur and tibia, as well as a broken femoral stem at the stem/offset bolt interface.Rep reported the patient's entire knee was revised.
 
Additional Manufacturer Narrative
This report has been updated to reflect femoral component loosening.The referenced fractured femoral device confirmed by x-ray is reported in a separate mdr.An event regarding femoral and tibial loosening as well as a fracture between the femoral stem and offset component involving a (tibial) stem extender component was reported.The event was not confirmed.Device evaluation and results: not performed as the device was not returned for evaluation.A review of the provided medical records by a clinical consultant stated the following comment: x-ray confirms fractured femoral stem; need revision operative report and examination of explanted components.All devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the reported lot.Review of the provided medical records by a clinical consultant stated the following comment: x-ray confirms fractured femoral stem.The exact cause of the event could not be determined because insufficient information was provided.Additional information, including revision operative report and examination of explanted components are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.

Brand Name
TI DUR REG FLUTED STEM12X155MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7908430
Report Number0002249697-2018-03039
Device Sequence Number16557539
Product Code JWH
UDI-Device Identifier07613327044997
UDI-Public07613327044997
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K973164
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Catalogue Number64786690
Device Lot NumberT3183
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer09/28/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient Weight91